# SDR 97ZZZX4891

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747PB
- Make and model: Cessna 414A
- Aircraft serial: 414A1006
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Nr 6 Cylinder
- Part time: 622 hours
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NR 2 ENGINE BEGAN RUNNING ROUGH, THEN FAILED TOTALLY.  SUCCESSFUL SINGLE ENGINE LANDING AT SUS.  REMOVED COWLING, FOUND NR 6 CYLINDER CONNECTING ROD FAILED WHICH PENETRATED CRANKCASE DESTROYING ENGINE.
